# SDR SWAA2012031403094

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 25,950 hours, 15,208 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: W4142001220
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR EMERGENCY EXIT LIGHT INOP.  CONNECTED GROUND WIRE PER SWPM AND WDM.
